| Model Number |
5530-G-310-E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
01/24/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no other similar events for the lot referenced.It was noted that the device is not available for evaluation.Should additional information become available, it will be provided in a supplemental report upon completion of the investigation.The following devices were also listed in this report: triathlon p/a cr beaded #2l; cat# 5517f201 ; lot# hhd6b tritanium bplate triathlon s3; cat# 5536b300 ; lot# ctd41444 it cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.
Event or Problem Description
Patient states that within a month of surgery, her left knee was red, hot and infected.Patient would like to know if implants are subject to recall.States that she has constant popping and is in pain when her leg remains bent.Recently saw her doctor who initially thought she was suffering from pseudo gout however her c-reactive protein came back "high".Patient states she is concerned that she is possibly allergic to the products implanted as she has had so "much trouble with it from the beginning".